# SDR AALA202305019870

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,216 hours, 36,457 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337067720600
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR HINGE FITTING CRACKED AT CONNECTING PLATE FASTENER BETWEEN FR 42- AND FR 43. REPLACED HINGE FITTING PER EA 344429.
